Title: Arguments for the continuity principle
Authors: Van Atten, Markus ×
van Dalen, D #
Issue Date: 2002
Publisher: Association for Symbolic Logic
Series Title: Bulletin of Symbolic Logic vol:8 issue:3 pages:329-347
ISSN: 1079-8986
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science